# SDR FDEA201505211591

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 491 hours, 25,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR BOTTLE BLEW WHILE INSTALLING ESCAPE SLIDE.  RELEASED FOR SERVICE IAW MEL 52-XX-XX CATEGORY C, EXPIRATION 31 MAY 15.  R1 CREW ENTRY DOOR  INOPERATIVE.  IF SLIDE TO BE RETAINED ONBOARD THEN PRIOR TO EACH DEPARTURE MX MUST VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.  PENDING CORRECTIVE ACTION.
